# SDR DXTA2024062012107

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 14,683 hours, 11,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL270 A LOUD SQUEAL WAS NOTICED COMING FROM THE MAIN CABIN DOOR.  AT FL 280 CABIN ALTITUDE WAS 2000FT AND 8.4 DIFFERENTIAL.  DESCENDING THROUGH 11000 FT CABIN DIFFERENTIAL WAS  4.1.  UNKNOWN WHICH SEAL WAS MAKNG THE LOUD NOISE.    NO ABNORMAL PRESSURIZATION ISSUES THROUGHOUT FLIGHT.  PERFORMED GVI OF MAIN CABIN DOOR SEAL AND ACOUSTIC SEAL WITH IT DEFLATED AND INFLATED NO FAULTS FOUND. CLEANED BOTH PRESSURIZATION SEAL AND ACOUSTIC SEAL PERFORMED SEVERAL OPERATIONAL CHECKS OF SEAL AND PRESSURIZED AIRPLANE 4 TIMES AND NO SQUEAL WAS HEARD. TECH COULD NOT DUPLICATE DISCREPANCY ON THE GROUND AT THIS TIME. ALL WORK DONE IAW AMM 21-30-00, 52-10-04.
